# SDR ASAA2016052816867

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,642 hours, 11,358 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AFTER TOC A/P A DISCONNECTED. CAPTAIN HAPPENED TO OBSERVE A BRIEF FLICKER OF THE SOURCE OFF LIGHT ILLUMINATED FOR GENERATOR 2. MASTER CAUTION DID NOT ILLUMINATE. RECALL WAS CLEAR. RE-ENGAGED A/P A AND CONTINUED WITH OUT INCIDENT.  ACFT GROUNDED. ACCOMPLISHED FIM TASK SOURCE OFF LIGHT ILLUMINATION REF FIM 24-21, TASK 823.  NO FAULTS NOTED.  SYSTEM OPS CHECKS NORMAL. AUTOPILOT DISENGAGED DUE TO GEN 2 SOURCE LIGHT. FIM REPORTS INTERMITTENT FAULT. GROUND VERIFICATION SUCCESSFUL. VERIFIED IDG SERVICED CORRECTLY IAW AMM 12-13-21.
